# SDR AALA201802139017

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 12,305 hours, 4,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C4439
- Condition: Intermittent
- Location: R3 Door Slide
- Part time: 12,305 hours, 4,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 SLIDE BOTTLE PRESSURE STATUS MESSAGE ON FORWARD ATTENDANT PANEL INTERMITTENT.  ALL ECAM INDICATION NORMAL ENTIREFLIGHT.  REPLACED THE R3 SLIDE RESERVOIR IAW AMM 26-62-49.
